Electron. J. Diff. Equ., Vol. 2011 (2011), No. 159, pp. 1-14.

Stability of second-order differential inclusions

Henry Gonzalez

For an arbitrary second-order stable matrix A, we calculate the maximum positive value R for which the differential inclusion
 \dot{x}\in F_{R}(x):=\{(A+\Delta)x, \Delta \in \mathbb{R}^{2\times 2},
 \|\Delta \| \leq R \}
is asymptotically stable.

Submitted January 31, 2011. Published November 28, 2011.
Math Subject Classifications: 93D09, 34A60.
Key Words: Robust stability; stability radius; differential inclusions.

Show me the PDF file (268 KB), TEX file, and other files for this article.

Henry González
Faculty of light industry and environmental protection engineering
Obuda University
1034 Budapest, Bécsi út 96/B, Hungary
email: gonzalez.henry@rkk.uni-obuda.hu

Return to the EJDE web page